MathSciNet Relay Station
MathSciNet bibliographic data
MR1097111 92D25 (35B05 35K99 92D40)
Erbe, L. H.; Freedman, H. I.; Liu, Xinzhi; Wu, J. H. Comparison principles for impulsive parabolic equations with applications to models of single species growth. J. Austral. Math. Soc. Ser. B 32 (1991), no. 4, 382–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement